# SDR 99ZZZX2387

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Ring
- Part number: 654719
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AT INSTALLATION, 5 OUT OF 6 SETS OF RINGS WERE DISCOVERED TO HAVE CHIPS IN THE CHROME ON THE OUTER CIRCUMFERENCE OF THE 2ND COMPRESSION RING.  SUBMITTER SUGGESTED A POSSIBLE CAUSE AS LACK OF QUALITY CONTROL AT THE FACTORY.
